Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 04:42:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650165
  • Total Topics: 49630
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 149
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Having Bouts of Dizziness & Wondering Why  (Read 1929 times)

0 Members and 1 Guest are viewing this topic.

Offline RobbyR

  • Member
  • Posts: 346
Having Bouts of Dizziness & Wondering Why
« on: September 04, 2012, 03:44:36 PM »
Hey all, I'm new here, long-time visitor but new member! I really like this site and how much helpful info there is...I've been having some weird symptoms lately and wonder what could be causing them. Several months ago, I woke up really dizzy, my head felt swimmy and stuff. It was worst when I first got up in the morning but subsided during the day. The first episode lasted about 2-3 days, I would wake up feeling dizzy. Then a few months later I had another brief episode of dizziness, I would wake up feeling dizzy and my head would feel swimmy and I would feel slightly nauseated. It only lasted for a day or so and went away...I had no more episodes for several months. But about a week ago, I woke up dizzy and very swimmy in the morning, feeling out of sorts..This is still going on now on and off. Like when I first get up things seem swimmy and dizzy but it's better while I'm up. But if I suddenly change my head position or look straight up or something, I still get very dizzy. This has lasted for a week or so on and off. What could be causing this? I should add that I have suffered from migraines for several years, but never had any dizziness with them in the past. And this past week my dizziness has not been accompanied by headaches. Could this be vertigo? Some of my family members have said they have it, so I wonder if maybe I do too...

Lastly, I should add that I have been on Atripla for just over two years, with overall great success, but am wondering if maybe it could be med-related? But again, I took the Atripla for a year and a half and never had dizzy spells. Could it be some delayed-reaction to the drug? Or what about neuropathy? I've heard a lot of people say that comes with being hiv-positive, but I have no numbness or tingling or loss of feeling anywhere...Just the dizziness and swimminess in my head, when I raise up or something....Of course I really don't want it to be something serious like a brain tumor or something, but my gut says that it's probably vertigo....Just wonder what some of you think...I am going to see my doctor next week to ask her about it. Thanks for any answers, and glad to be here!
Started Atripla August, 2010.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Having Bouts of Dizziness & Wondering Why
« Reply #1 on: September 05, 2012, 08:11:45 AM »
Robbie, this is definitely something to discuss with your doctor. It's possible that it's associated with your migraines and it could also be an inner ear problem. It can also be an indication of other under-lying problems, but don't let that make you be afraid to bring it up. Knowing what you're dealing with will enable you and your doctor to do something about it.

It would be a good idea for you to start a symptom diary, noting things like frequency, what time of day it happens and what you're doing when it happens. Also take note of whether or not it's accompanied by ringing in your ears or any hearing loss, and/or nausea and/or vomiting.  Make sure you take this with you when you see your doctor. It's amazing how easy it is to forget little details you want to mention during your appointment. The more information your doctor has, the easier it will be for him or her to order the appropriate tests to diagnose what's going on.

Good luck and let us know what your doctor thinks.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline OneTampa

  • Member
  • Posts: 2,314
  • "Butterflies are free."
Re: Having Bouts of Dizziness & Wondering Why
« Reply #2 on: September 07, 2012, 07:27:36 PM »
Robby,

First, welcome to the Boards.

I agree with Ann about taking your concerns to your doctor.

I have also listed a link to a thread from last year about dizziness. I posted my experience further down that thread:

http://forums.poz.com/index.php?topic=39271.msg491350#msg491350

I hope this information is useful and your doctor can also help you.

Take care.
« Last Edit: September 07, 2012, 07:30:27 PM by OneTampa »
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.